Call for Papers : Volume 15, Issue 07, July 2024, Open Access; Impact Factor; Peer Reviewed Journal; Fast Publication

Natural   Natural   Natural   Natural   Natural  

On The Clifford Fourier Transforms In Lebesgue Space Sheaf

×

Error message

Deprecated function: implode(): Passing glue string after array is deprecated. Swap the parameters in drupal_get_feeds() (line 394 of /home1/acadeppv/public_html/journalajst.com/includes/common.inc).

In this research paper, we treated sheaves of groups of Hilbert spaces and sheaf of Lebesgue spaces. We also introduced the notion of Fourier transforms and Clifford algebras from which we constructed the Clifford Fourier transform sheaf morphisms.

Author: 
Philippe Kabwita Muyumba, Benoit Kashal Chiteng, Paul Saul Phiri, Mulenga Muma and Serge Maloba
Download PDF: 
Journal Area: 
None